Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 66, Issue 1, Summer 2011  pp. 161-192.

Quantum stochastic integrals and Doob-Meyer decomposition

Authors Andrzej Luczak
Author institution: (1) Faculty of Mathematics and Computer Science, Lodz University, ul. S. Banacha 22, 90-238 Lodz, Poland

Summary:  We show that for a quantum $L^p$-martingale $(X(t))$, $p>2$, there exists a Doob--Meyer decomposition of the submartingale $(|X(t)|^2)$. A noncommutative counterpart of a classical process continuous with probability one is introduced, and a quantum stochastic integral of such a process with respect to an $L^p$-martingale, $p>2$, is constructed. Using this construction, the uniqueness of the Doob-Meyer decomposition for a quantum martingale "continuous with probability one" is proved, and explicit forms of this decomposition and the quadratic variation process for such a martingale are obtained.

Contents    Full-Text PDF